# SDR CALA2018082001822

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 47,428 hours, 16,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M1676
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 7 - 14,  FOUND THE CHARGER AND BATTERY M1676 BAD,  REMOVED AND REPLACED THE CHARGER AND BATTERY IAW AMM 33-51-06-960-805, AND THE LIGHTS CHECKED GOOD. ACCOMPLISHED IDT INSPECTION OF THE EMERGENCY LIGHTS, OPS CHECKED GOOD IAW GMM 09-10 -05.
